# SDR AALA202012149027

- Difficulty date: December 12, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 33,443 hours, 13,552 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF L1 AND R1 WINDOW STRUCTURE, MEASURING W=4.0 IN, D=0.026 IN.  ACCOMPLISHED TIME-LIMITED BLEND REPAIR, IAW EA310192 WITH A 50,000 FLIGHT CYCLE FINAL RESTORATION THRESHOLD.
